Accessibility Tools

Skip to main content

S.P. – Ontario

  • Tagged with:

Describe the symptoms and the timeline of the reaction.

"I received my vaccination on May 17. At the time, I had just begun my menstrual cycle. I had it normally.

Fast forward a couple weeks, I got another period, a little early. It came in quickly and ended much faster than normal. It was less heavy than my normal.

I though it was done. .1-2 days later, I started bleeding again. I spotted for 2 weeks (every day) before I got another period. Again, faster and lighter than my norm. After that, I did stop bleeding. For 2 weeks. Now, I have what appears to be another period.

I had an appointment with my family doctor yesterday who is sending me for blood work and a pelvic ultrasound today. I will also have uterus lining tested at the end of August to rule anything else out. I had these tests a couple years ago, prior to getting an IUD placed to reduced bleeding. I have heavy periods. I have a fibroid and none of that is new. It’s been my norm for about 15 years.

My doctor has advised me that I should go ahead with the second vaccination. Unable to guarantee the periods will go back to normal and the spotting g will stop. Apparently that is less risky than Covid. Word is,(from my doctor) this side effect may be a really good sign of immune response.

I really like my doctor and this may be true but the fact is, we don’t know what this will do to fertility. (A non issue for me, my youngest will be 18 this year)

I’ll add that the reason I have an IUD is because I was so anemic and I was close to requiring a blood transfusion, something had to be done. But, apparently that and the “nuisance side effect” is less serious!

I have read multiple woman are experiencing similar issues after receiving their vaccination. In fact, most of the dozens of woman I’ve discussed this with have stated they experienced a different cycle.

We do deserve to be heard and not brushed off.

-M.P. - Ontario"

  • I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
  • I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
  • I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.
The individual experience shared above is offered for informational purposes only. React19 neither endorses nor recommends any treatment(s) noted therein. React19 does not diagnose medical conditions, offer treatment advice, treat illnesses, or prescribe medicine or drugs. It is strongly recommended that, prior to acting upon any information gleaned from a shared experience, you first consult a physician.